# SDR AALA202106099011

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,855 hours, 13,609 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS RIGHT BACK, FORWARD, SERVICE DOOR IS VERY HARD TO INSTALL AND REMOVE. ADJUSTED R1 DOOR GIRT BAR SPRING CLIPS IAW AMM 25-66-01.
